# SDR SIMA2862

- Difficulty date: October 12, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- Aircraft time: 23,124 hours, 29,098 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ORD - FLT 4218 - ON APPROACH, STRONG TOXIC RUBBERY FUME IN COCKPIT AND ALSO REPORTED BY FLIGHT ATTENDANT.  FOUND RESIDUAL ODOR OF DINITROL AV30.  RAN ENGINES AND CLEANED EXCESS FLUID.  OPS CHECK GOOD.  NO FUMES NOTED.  (M)
